# SDR DHL9971221C

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, GROOVE WORN INTO I/B AILERON LEADING EDGE PANEL 8310.  REPLACED ACCESS PANEL PER SRM  57-50-1, 13 X 9.5.
